# SDR CALA2018011200131

- Difficulty date: January 11, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,501 hours, 12,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 145W51003
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORI ZONTAL PRESSURE BULKHEAD WEB BS 1287 BETWEEN RBL18.3 & 25.7.  FOUND CRACKED.  AREA TRIMMED OUT IAW DWG 524W0008, SHT 8,  HFEC IN SPECTION CARRIED OUT IAW NTM PT6 51-00-01, PROC 2, REV 71.  NO CRACK WAS FOUND AT TRIMMED AREA, PLUG INSTALLED IAW DWG 624W0008, SHT 8.
